ActiveMSers Forums  

Go Back   ActiveMSers Forums > ActiveMSers.org Forums > General

Reply
 
Thread Tools Display Modes
  #1  
Old 08-25-2017, 06:30 PM
Lmh Lmh is offline
Member
 
Join Date: May 2015
Posts: 38
Default Muscle wastage in Copaxone users

I am currently using Copaxone as a DMT and came across some information about the depressions caused by taking the medication. The information that I've read in the past mentions the breaking down of fat cells due to the injection, and the importance of the rotation schedule.

Muscle wastage due to Copaxone sounds a little more ominous, and I'm unclear what that means for the future. Muscle tear, or rips?

I'm a bit scrawny and already have difficulty finding areas that have enough fatty tisssue, and so my rotation sites are severely reduced.

I plan on having a discussion with my Neuro at my next appointment, and perhaps this may not be the best choice for me.

Has any one experienced muscle issues while on Copaxone?
Reply With Quote
  #2  
Old 08-25-2017, 09:54 PM
LivWell LivWell is offline
Senior Member
 
Join Date: May 2012
Location: I live in Cameron Park Ca
Posts: 141
Default

My first several months on Copaxone i injected in my upper quads. The injection guide suggested the upper quad area. I stopped injecting there, because of the "dents" it was causing. I was probably including some muscle inadvertently. But interestingly the depressions caused by those shots have disappeared. It's been at least five years since I injected there and the area looks normal now. What muscle fiber I may have lost came back.

I switched to injecting in my upper hip. No muscle wasting there but loss of subcutaneous fat - lipoatrophy (not entirely a bad thing ). I'm on the slender side and my hips really are the only option that doesn't cause problems.
__________________


...\O/...
Liv__Well
..../\.......

My Two Numb Feet - An MS Diary
Reply With Quote
  #3  
Old 08-27-2017, 10:42 PM
Suebee Suebee is offline
MS Gladiator
 
Join Date: Mar 2015
Location: Houston, TX
Posts: 385
Default

yes, i noticed dents right away on arms and stopped injecting there but dents never resolved. I try to move around the injection spots to prevent it. i posted somewhere else on here about my consult with
a dermatolgist. he said all injectiables do this. copaxone is subcutaeous so hopefully it doesnt have much effect on muscle. but the pkage insert says all possible side effects and muscle loss is included, with the rest of the kitchen sink.
Reply With Quote
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Forum Jump


All times are GMT -4. The time now is 03:10 AM.


Powered by vBulletin® Version 3.7.0
Copyright ©2000 - 2017, Jelsoft Enterprises Ltd.
ActiveMSers